# SDR SWAA2019071734885

- Difficulty date: July 3, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 69,256 hours, 40,475 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 115A29531
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TRAILING EDGE COVE SEAL SUPPORT ANGLE CRACKED ABOVE #1 PYLON AFT TIP.  R&R ANGLE IAW SRM.
